# SDR UPS07651106

- Difficulty date: October 30, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 30,807 hours, 9,679 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEG2 RT WING FIXED L/E AIR LOAD RIB LOWER CHORD AFT END IS CRACKED AT FSS 688.  REPAIRED PER SRM 51-40-05-0G AND 51-40-02-0G.
